Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 239, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 29, 2014, 4:28 PM MDT for Rio Arriba County, New Mexico. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2014, 4:28 PM MDT (22:28 UTC)
- Expired
- Sep 29, 2014, 4:46 PM MDT
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 197 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 4:30 PM MDT | TSTM WND DMG | 8 W Chama, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
408 WUUS55 KABQ 292228 SVRABQ NMC039-292300- /O.NEW.KABQ.SV.W.0239.140929T2228Z-140929T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 PM MDT MON SEP 29 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 500 PM MDT * AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF CHAMA...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... EDWARD SARGENT WILDLIFE AREA... LAGUNITAS COMPLEX... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE SHELTER NOW. HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN DULCE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3680 10619 3685 10683 3700 10683 3701 10619 TIME...MOT...LOC 2227Z 272DEG 27KT 3694 10671 $$ 43
1 follow-up statement
991 WWUS55 KABQ 292246 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 446 PM MDT MON SEP 29 2014 NMC039-292256- /O.CAN.KABQ.SV.W.0239.000000T0000Z-140929T2300Z/ RIO ARRIBA NM- 446 PM MDT MON SEP 29 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RIO ARRIBA COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3680 10619 3685 10683 3700 10683 3701 10619 TIME...MOT...LOC 2246Z 272DEG 27KT 3693 10653 $$ 43
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:25 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 29, 3:25 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT MON SEP 29 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH EARLY EVENING... .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH FROM WEST TO EAST TONIGHT AS AN UPPER LEVEL TROUGH FINISHES CROSSING THE AREA. SOME CELLS MAY TURN SEVERE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. IN THE WAKE OF THE WEATHER SYSTEM...TEMPERATURES WILL REMAIN COOL ON TUESDAY AND WEDNESDAY. A SECOND UPPER LEVEL TROUGH WILL CROSS FROM THE NORTHWEST LATE WEDNESDAY THROUGH THURSDAY WITH A CHANCE FOR RAIN SHOWERS...THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS MAINLY NORTH OF INTERSTATE 40. A COLD FRONT WILL DIVE SOUTH WITH THE SYSTEM BRINGING BRISK NORTH WINDS TO THE EASTERN PLAINS. HIGH TEMPERATURES ON THURSDAY SHOULD FALL A FEW TO 11 DEGREES FROM WEDNESDAYS READINGS ACROSS NORTHERN...CENTRAL AND EASTERN AREAS. A RIDGE OF HIGH PRESSURE WILL THEN BUILD OVER THE WESTERN U.S. THIS WEEKEND WITH WARMING TEMPERATURES...DRY WEATHER AND GENERALLY LIGHT WINDS ACROSS NORTHERN AND CENTRAL NEW MEXICO. && .DISCUSSION... WITH 500 MB WINDS IN THE 45 TO 55 KT RANGE...EVEN ORDINARY THUNDERSTORMS ACROSS NORTH CENTRAL AND NORTHEAST AREAS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE CRITERIA WINDS EARLY THIS EVENING. THE SHEAR AND INSTABILITY PROFILE MAY CAUSE STORMS EAST OF THE CENTRAL MOUNTAIN CHAIN TO BECOME ORGANIZED WITH BOWING ECHOES. THE BIG CONCERN SHOULD BE DAMAGING WIND POTENTIAL...BUT THERE COULD BE SOME QUARTER SIZE HAIL TOO. MODELS ARE ALL TRENDING DEEPER AND FARTHER SOUTH WITH THE SECONDARY UPPER TROUGH FOR MID WEEK. THE GFS IS DRAGGING ITS HEALS...BUT THE CANADIAN...ECMWF AND NAM MODELS ARE AGREEING ON SHOWER ACTIVITY OVER NORTHERN AREAS. THE COLD FRONT WITH THE SYSTEM MAY SERVE AS A LIFTING MECHANISM FOR PRECIPITATION ACROSS NORTHWEST AREAS WEDNESDAY AFTERNOON AND EVENING...THEN ACROSS THE NORTHEAST LATE WEDNESDAY NIGHT AND THURSDAY MORNING. THERE MAY BE A DUSTING OF SNOW IN THE NORTHERN MOUNTAINS NEAR THE CO BORDER BY THURSDAY MORNING. WITH A BUILDING RIDGE OF HIGH PRESSURE WEST OF NEW MEXICO...LOOK FOR TEMPERATURES TO WARM ABOVE NORMAL IN MOST LOCATIONS THIS WEEKEND. 44 && .FIRE WEATHER... STRONG TO SEVERE THUNDERSTORMS WITH WETTING RAIN WILL CONTINUE EASTWARD FROM THE CENTRAL RIO GRANDE VALLEY TO EASTERN NEW MEXICO THIS AFTERNOON INTO TONIGHT. FREQUENT CLOUD TO GROUND LIGHTING...LARGE HAIL...60 MPH WIND GUSTS AND HEAVY DOWNPOURS WILL OCCUR IN STRONGER STORMS. DRIER AIR WILL MOVE INTO WESTERN AREAS BEHIND THE PACIFIC FRONT DECREASING STORM CHANCES THERE THROUGHOUT THE REST OF THE AFTERNOON. BREEZY TO WINDY CONDITIONS WILL PERSIST BUT TAPER OFF AFTER MIDNIGHT AS STORMS EXIT THE STATE. LOOK FOR GOOD TO EXCELLENT RH RECOVERIES ACROSS NORTHERN AND EASTERN AREAS OVERNIGHT. DRY AIR WILL PREVAIL AREAWIDE TUESDAY AS TEMPERATURES REMAIN COOL. FREEZING LOW TEMPERATURES ARE EXPECTED IN PARTS OF THE NORTHERN MOUNTAINS. LIGHT TO MODERATE BREEZES WILL FOLLOW IN THE AFTERNOON AREA WIDE WITH PLENTY OF SUNSHINE. GOOD TO EXCELLENT VENTILATION RATES ARE EXPECTED AREAWIDE THROUGH WEDNESDAY. A SHORTWAVE TROUGH WILL CROSS NORTHERN AND EASTERN AREAS LATE WEDNESDAY THROUGH THURSDAY WITH A FEW SHOWERS. A COLD FRONT WILL ALSO PASS SOUTHWARD WITH BREEZY CONDITIONS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. IN THE WAKE OF THE FRONT...FRIDAY INTO THE WEEKEND WILL SEE POOR VENTILATION FOR CENTRAL AND WESTERN AREAS. HIGH PRESSURE WILL BUILD OVER THE WESTERN U.S. OVER THE WEEKEND WITH DRY WEATHER...WARMING TEMPERATURES AND GENERALLY LIGHT WINDS. 32 && .AVIATION... 18Z TAF CYCLE SCATTERED TO NUMEROUS TSRA WILL BE AREA WIDE THIS AFTERNOON WITH STRONG TO SEVERE STORMS IMPACTING AREAS EAST OF THE CENTRAL MTN CHAIN STARTING AROUND 20Z. LARGE HAIL...50 MPH WIND GUSTS AND HEAVY DOWNPOURS ARE THE MAIN THREATS FOR IMPACT AREAS. RELATIVELY BRIEF MVFR CIGS/VISBY POSSIBLE WITH TSRA ALONG WITH BRIEF MTN TOP OBSCURATION. ADDED TEMPO GROUPS FOR MOST SITES EXCEPT KGUP AS AFTN DEVELOPMENT CONTINUES. ALSO ADDED GS FOR KLVS BETWEEN 20 AND 23Z. STORMS SHOULD EXIT THAT STATE BY 6Z LEADING TO POSSIBLE PATCHY FOG DEVELOPMENT ACROSS THE EAST CENTRAL AND SOUTH EAST PLAINS. 32 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 71 42 72 / 0 0 0 10 DULCE........................... 31 68 32 68 / 5 0 5 10 CUBA............................ 37 71 42 72 / 5 0 0 5 GALLUP.......................... 35 70 38 69 / 0 0 0 5 EL MORRO........................ 36 67 38 66 / 0 0 0 5 GRANTS.......................... 36 72 39 71 / 0 0 0 5 QUEMADO......................... 39 70 41 69 / 0 0 0 5 GLENWOOD........................ 43 76 46 76 / 5 0 0 5 CHAMA........................... 29 64 31 65 / 10 0 5 10 LOS ALAMOS...................... 42 70 44 70 / 10 0 0 5 PECOS........................... 41 66 43 67 / 30 0 0 5 CERRO/QUESTA.................... 34 68 36 68 / 30 0 0 10 RED RIVER....................... 30 58 32 58 / 40 0 0 10 ANGEL FIRE...................... 26 64 26 66 / 40 0 0 10 TAOS............................ 34 66 35 67 / 20 0 0 5 MORA............................ 37 67 38 67 / 30 0 0 5 ESPANOLA........................ 42 74 44 74 / 20 0 0 5 SANTA FE........................ 43 68 44 69 / 20 0 0 5 SANTA FE AIRPORT................ 42 72 43 74 / 10 0 0 5 ALBUQUERQUE FOOTHILLS........... 49 75 52 75 / 10 0 0 5 ALBUQUERQUE HEIGHTS............. 50 75 53 77 / 10 0 0 5 ALBUQUERQUE VALLEY.............. 48 77 50 78 / 5 0 0 5 ALBUQUERQUE WEST MESA........... 48 78 50 79 / 5 0 0 5 LOS LUNAS....................... 46 77 46 79 / 0 0 0 5 RIO RANCHO...................... 47 79 49 80 / 5 0 0 5 SOCORRO......................... 52 81 50 82 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 45 74 47 77 / 20 0 0 5 TIJERAS......................... 45 76 47 78 / 20 0 0 5 MORIARTY/ESTANCIA............... 38 73 41 73 / 30 0 0 5 CLINES CORNERS.................. 44 69 44 71 / 30 0 0 5 GRAN QUIVIRA.................... 48 72 47 72 / 20 0 0 5 CARRIZOZO....................... 54 75 51 75 / 20 0 0 5 RUIDOSO......................... 51 71 46 71 / 40 5 5 5 CAPULIN......................... 44 69 42 69 / 40 0 0 10 RATON........................... 41 73 41 71 / 40 0 0 5 SPRINGER........................ 41 74 39 73 / 40 0 0 5 LAS VEGAS....................... 39 71 40 71 / 30 0 0 5 CLAYTON......................... 53 75 48 75 / 70 0 0 5 ROY............................. 47 73 43 74 / 50 0 0 5 CONCHAS......................... 55 80 48 80 / 50 0 0 5 SANTA ROSA...................... 54 78 48 78 / 50 5 0 5 TUCUMCARI....................... 57 83 50 82 / 70 5 0 5 CLOVIS.......................... 55 81 52 82 / 40 5 5 5 PORTALES........................ 57 82 54 83 / 40 5 5 5 FORT SUMNER..................... 56 81 51 81 / 60 5 0 5 ROSWELL......................... 59 86 54 85 / 20 5 5 5 PICACHO......................... 54 79 50 78 / 30 5 5 5 ELK............................. 53 74 48 74 / 30 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Sep 29, 5:04 AM MDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 504 AM MDT MON SEP 29 2014 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 504 AM MDT MON SEP 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE RIO GRANDE VALLEY EAST TO NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE FOCUS FOR STORMS WILL BE ACROSS CENTRAL NEW MEXICO THIS AFTERNOON...SHIFTING EAST TO OVER THE EASTERN PLAINS BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR CENTRAL AND EASTERN NEW MEXICO DUE TO THE THREAT FOR SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Sep 29, 3:55 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT MON SEP 29 2014 NMZ511-518-519-521-292245- JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 355 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO...WESTERN SANTA FE AND SOUTHEASTERN SANDOVAL COUNTIES THROUGH 445 PM MDT... AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CABEZON...OR NEAR RIO RANCHO...MOVING NORTHEAST BETWEEN 45 AND 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...BERNALILLO...CORRALES... MARIPOSA...SANDIA PUEBLO...ENCHANTED HILLS...CORONADO STATE MONUMENT...SANTA ANA PUEBLO...SAN FELIPE PUEBLO...KEWA PUEBLO... MADRID...LA BAJADA...CERRILLOS HILLS STATE PARK...LOS CERRILLOS...LA CUEVA PICNIC AREA...JUAN TABO PICNIC AREA...JEMEZ CANYON RESERVOIR... ALGODONES...DOMINGO...PENA BLANCA AND GALLISTEO DAM. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3564 10623 3534 10606 3512 10674 3528 10685 TIME...MOT...LOC 2155Z 243DEG 45KT 3526 10666 43
Local storm report, Sep 29, 4:11 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL DULCE 36.93N 107.00W
09/29/2014 E1.50 INCH RIO ARRIBA NM LAW ENFORCEMENT
TRIBAL POLICE IN DULCE REPORTED HAIL UP TO 1.5 INCHES
IN DULCE.
&&
EVENT NUMBER ABQ1401177
43Local storm report, Sep 29, 4:15 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL VAUGHN 34.60N 105.20W
09/29/2014 E1.00 INCH GUADALUPE NM PUBLIC
&&
EVENT NUMBER ABQ1401178
JLPLocal storm report, Sep 29, 4:16 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL DULCE 36.94N 107.00W
09/29/2014 M1.00 INCH RIO ARRIBA NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1401179
ACSpecial weather statement, Sep 29, 4:21 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT MON SEP 29 2014 NMZ524>526-292300- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY- 421 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES THROUGH 500 PM MDT... AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF CARRIZOZO...MOVING EAST AT 35 MPH. FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CARRIZOZO...WHITE OAKS AND JICARILLA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3395 10567 3359 10558 3354 10624 3371 10631 TIME...MOT...LOC 2220Z 253DEG 29KT 3366 10616 43
Local storm report, Sep 29, 4:28 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 8 SE SOLANO 35.77N 103.95W
09/29/2014 E0.88 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401180
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 2:14 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Sep 29, 2:26 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Sep 29, 2:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 38 min |
| Sep 29, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 45 min |
| Sep 29, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 32 min |
| Sep 29, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 44 min |
| Sep 29, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 32 min |
| Sep 29, 3:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 29, 4:09 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 51 min |
| Sep 29, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 40 min |
| Sep 29, 4:21 PM MDT | Special Weather Statement | ABQ | Lincoln | 39 min |
| Sep 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 36 min |
| Sep 29, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 32 min |
| Sep 29, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 52 min |
| Sep 29, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 23 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.